Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Doctor changed tablet from Microgynon to Cerazette. Heard Cerazette causes low moods. Stick to Microgynon?

Hi I have been taking Microgynon for 9 years, i have also been taking Sertraline for 4 months (200mg) recently changed GP due to relocation and my new GP has changed my pill to Cerazette for no rason whatsoever. I have heard Cerazette can cause low mood due to the hormone contained in it, I feel great at the moment and dont want to be sent back to depression over the sake of changing my pill. Should i stay on Microgynon?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
Microgynon is an oral contraceptive drug. It is a combination of hormone estrogen and pregesterone. It is used as a birth control measure. It have nothing to do with depression.

Your GP has replaced Microgynon with another oral contraceptive pill Cerazette which contains only progesterone. So, the change is only in the oral contraceptive pill.

Sertraline is an anti-depressant drug. I think this drug is continued and not changed.
Don't worry.

Thank you and take care
Dr Shailja P Wahal
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor